# SDR ASAA2020091413168

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,670 hours, 8,169 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11049
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 25,668 hours, 8,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG AIR/OIL HEAT EXCHANGER LEAKING.  GROUNDED - YES.  REPLACED THE NR 1 IDG OIL COOLER, LEAK CHECK GOOD, REF B737-900 AMM 24-11-21/401.
